It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil and an extra 30+ pounds

Re: Paxil and an extra 30+ pounds

[ Back to Messages ]

Message

Posted by Elaine on November 21, 2000 at 22:38:07:

In Reply to: Paxil and an extra 30+ pounds posted by Vickilynn on November 03, 2000 at 18:01:19:

: I am now at the weight I was when I delivered my first child. I weighed 156 pounds. I normally weigh 120 pounds. Yes, the panic attacks are gone, and I am generally less depressed, but I hate the fact that I can't wear any of my clothes to work and that I have to keep buying bigger and bigger things. I am hoping to wean myself off of this medication and regain my figure. I have desperately tried to lose this weight over the last six months. I have done aerobics three times a week and I walk two miles every morning. I just keep getting bigger. I am more depressed because of the way I look than I ever was before. HELP! I have always looked like I was a teen ager and now I feel like 41 year old blimp.

I thought I was the only one who gained weight on antidepressants. 11 years ago I was on Prozac and Desyrel. I kept complaining that I was gaining weight. The doc told me to take MORE Prozac. I was up to 5 a day plus 3 Desyrel a day. I gained about 80 pounds. I had a difficult time dieting and exercising and just couldn't lose the weight. I went on Paxil about three months ago and gained about 40 pounds. I was going crazier than ever and getting MORE depressed. I told my doc that I would NOT take any more Paxil! I HAD to be taken off of it and put on something else. Wellbutrin had helped me in the past. So, I asked him to put me on it. I am doing much better with my eating and have started to exercise. It is a slow process of taking off the weight. I am totally uncomfortable with having gained all of this weight. The doctors were telling me that I should LOSE weight on Prozac and Paxil. I had the reverse reaction. Hearing these shares just makes me feel that it wasn't just me gaining all of the weight. Thanks.


Follow Ups




All times are GMT -7. The time now is 12:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!